# SDR S2YA00021

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1198 - MKE-IND - AT FL210, THE CO-PILOTS WINDSHIELD CRACKED.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING AT MKE.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
